Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/36755
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Analysis on extended ant routing algorithms for network routing and management
Author: Sum, J.
Shen, H.
Young, G.
Wu, J.
Leung, C.
Citation: Journal of Supercomputing, 2003; 24(3):327-340
Publisher: Kluwer Academic Publ
Issue Date: 2003
ISSN: 0920-8542
Statement of
Responsibility: 
John Sum, Hong Shen, G. Young, Jie Wu and Chi-Sing Leung
Abstract: Advances in mobile agent research have brought in a new method for network routing, ant routing. Recently, we have derived some preliminary results regarding the agent population growth property and the jumping behavior for an ant routing algorithm. The focus was on the expected number of agents in a node. In practice, the number of agents propagating on each network channel is also critical as the network channel bandwidth is limited. In this paper, we first propose two extended ant routing algorithms, and then provide an in-depth analysis on the population growth behavior of the propagating agents for these algorithms, both at nodes (hosts) and on edges (channels) of the network.
Keywords: Internet; mobile agents; routing algorithms
Rights: © 2003 Kluwer Academic Publishers
RMID: 0020065613
DOI: 10.1023/A:1022088915084
Published version: http://www.springerlink.com/content/vn05575q443k7782/
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.